# SDR HEER201509015

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 15,220 hours
- Engine: Allsn 250C47B
- Engine time: 5,245 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131552
- Condition: Spalled
- Location: Engine
- Part time: 1,317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 11-17-15 DUE TO TURBINE O/H.  NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  SCRAPPED AND REPLACED BEARING.
